# SDR SWAA2025012087597

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 69,210 hours, 41,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A MEGAPHONE INOP.<[01] R/R BATTERIES IAW AMM 25-64-00. MEGAPHONE OPS NORMAL. A/C OK FOR SERVICE.
